# SDR IPXA2019051742216

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 65,288 hours, 16,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A R-1 DOOR EMERGENCY/DOOR CONTROL MECHANISM PROTRUDING I/2 INCH OUT FROM FUSELAGE. FOUND FWD GIRT BAR ARM VIEWING WINDOW FLAPPER INTERFERRING WITH LOCK. ADJUSTED WINDOW & FLAPPER SLIDE ARMING CONTROL HANDLE OPS CHECKS GOOD PER AMM 52-11-02-501.
